MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW LXA; TISSUE HEART VALVE

LIVANOVA CANADA CORP MITROFLOW LXA; TISSUE HEART VALVE
Model Number LXA19
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/29/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa19, s/n (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa19 mitroflow aortic pericardial heart valve at the time of manufacture and release.As the device was not received for analysis, no further investigation can be performed.Based on the document review performed, no manufacturing deficits were identified.However, as the device was not received for analysis and limited event information was provided, the root cause of this event cannot be determined.
 
Event or Problem Description
A mitroflow lxa19 was implanted on (b)(6) 2012.On (b)(6) 2015, the valve was explanted and replaced with a crown cna19 valve.No further information about the event was available.

Brand Name
MITROFLOW LXA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7429822
Report Number3004478276-2018-00174
Device Sequence Number19320071
Product Code LWR
UDI-Device Identifier00896208000092
UDI-Public(01)00896208000092(240)LXA19(17)160413
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/13/2016
Device Model NumberLXA19
Device Catalogue NumberLXA19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2015
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;